Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A strengthening of centerlessness in Teichmüller theory
HTML articles powered by AMS MathViewer

by Michael Engber PDF
Proc. Amer. Math. Soc. 60 (1976), 144-148 Request permission

Abstract:

A group-theoretic property of braid groups is used to eliminate certain hypotheses in the construction of Teichmüller space for Riemann surfaces of finite type. The result is a clarification of the geometric content of the Bers fiber space theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 14H15
  • Retrieve articles in all journals with MSC: 32G15, 14H15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 144-148
  • MSC: Primary 32G15; Secondary 14H15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0419843-X
  • MathSciNet review: 0419843